# SDR AALA202208102097

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 90,235 hours, 11,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK/LATCH AT LAVATORY 4 F-R LOCKS AND IS DIFFICULT TO OPEN. DOOR LOCK/LATCH AT LAVATORY 4 F-R ADJUSTED PER AMM 25-41-10-200-801.
